Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

3.5 child having orange stains in underwear. On meds for constipation. Should i be worried?

My son is 3 and a half and today has had orange stains in his underwear where his anal area is. It has a bad odor. He is on meds for constipation but I ve never seen anything like this and am scared to death!! He says nothing hurts. It s literally the color of orange Gatorade. He is on Kristalose and mineral oil for constipation. Is he ok or should I be worried?? Please help
Asked On : Sat, 26 May 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
thank you asking hCM
you r son need a fecal analysis to rule out bowel infection.
you should consult your pediatrician.
wishing him fast recovery
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor